# SDR ASOA2012100502325

- Difficulty date: October 1, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 21,244 hours, 19,987 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR UPPER SILL JUST AFT OF FS 280 HAS CRACKED SUPPORT ANGLE, CRACK IS CRACKED 75 PERCENT THROUGH THE ANGLE.  PASSENGER DOOR UPPER SILL FAILS INSPECTION IAW NDTM 53-21-126, PART 9, STEPS 5 THROUGH STEP 6. ALL SKINS OF CRACKS ON PASSENGER DOOR SILLS MEMBERS ARE CAUSE FOR REJECTION.   REMOVED CRACKED SUPPORT ANGLE IAW SRM 51-42-06 & 51-42-21.  INSTALLED NEW ANGLE IAW SRM 51-42-06.
